Journal of Experimental and Theoretical Physics
HOME | SEARCH | AUTHORS | HELP      
Journal Issues
Golden Pages
About This journal
Aims and Scope
Editorial Board
Manuscript Submission
Guidelines for Authors
Manuscript Status
Contacts


Search publications of "M.I. Shvidler"
Found 2 record(s)
1. An estimate of the percolation probability in inhomogeneous media
M.I. Shvidler
JETP, 1981, Vol. 53, No. 2, p. 335
PDF (111.4K)

2. Effective conductivity of two-dimensional anisotropic media
M.I. Shvidler
JETP, 1983, Vol. 57, No. 3, p. 688
PDF (119.8K)

Title
Author
 from   till 
 Search in russian archive
 Search in english archiveŇ
 
Report problems